IJPAM: Volume 104, No. 4 (2015)


N. Karthikeyan$^1$, R. Balaji$^2$, N. Rajesh$^3$
$^1$Department of Mathematics
Jeppiaar Engineering College
Chennai, 600119, TamilNadu, INDIA
$^2$Department of Mathematics
Agni College of Technology
Chennai, 600130, TamilNadu, INDIA
$^3$Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA

Abstract. In this paper, we present and study the notion of firm $b$-$\theta$-continuity to investigate $b$-$\theta$-compactness. We also present some properties of $b$-$\theta$-compactness in terms of nets and ultranets.

Received: May 26, 2015

AMS Subject Classification: 54A05, 54D10

Key Words and Phrases: topological spaces, $b$-open sets, $b$-$\theta$-open sets, $b$-$\theta$-compact

Download paper from here.

DOI: 10.12732/ijpam.v104i4.5 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 4
Pages: 533 - 542

$b$-$\theta$-COMPACT SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).